# SDR UIEA200500052

- Difficulty date: April 20, 2005
- Submitted: May 5, 2005
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Engine: Ge CF680
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1980-2000, STR 42-44, RT (2 EA) DENT (A) AND (B) WERE FOUND ON THE EXT FUSELAGE.  DENT (A) STA 1980-2000, STR 42-43, RT D=0.09, W=1.15 INCH, L=3.8 INCH.  DENT  (B) STAT 1980-2000, STR 43-44, RT D=0.051, W=1.18, L=1.54.  THE DAMAGED AREA TRIMMED OUT.  A REPAIR PATCH WAS INSTALLED IAW SRM.  THE REPAIR DOUBLER WAS INSTALLED WITH FASTENERS IAW SRM.  PERFORMED HFEC INSPECTION AROUND CUTOUT AREA, NO CRACKS WERE FOUND.  (K)
